MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 46MM GLENOSPHERE
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant devices: equinoxe preserve stem 10mm (cat# 320-30-10 / serial# (b)(6)) glnd kwire (cat# 315-35-00 / serial# (b)(6)) equinoxe reverse tray adapter plate tray +0 (cat# 320-10-00 / serial# (b)(6)) eq rev glenoid plate (cat# 320-15-01 / serial# (b)(6)) eq rev locking screw (cat# 320-15-05 / serial# (b)(6)) eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6)) eq rev compress screw lck cap kit, 4.5 x 18mm (cat# 320-20-18 / serial# (b)(6)) eq rev compress screw lck cap kit, 4.5 x 22mm (cat# 320-20-22 / serial# (b)(6) ) eq rev compress screw lck cap kit, 4.5 x 22mm (cat# 320-20-22 / serial# (b)(6) ) equinoxe reverse 46mm humeral liner +0 (cat# 320-46-00 / serial# (b)(6) ) equinoxe reverse shoulder drill kit (cat# 321-20-00 / serial# (b)(6)) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that an 80 yo male patient, initial shoulder implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) 2024, approximately 6 years 10 months post the initial procedure.The patient was revised due to issues since their primary surgery, could be infection, but the surgeon wants to make a report just in case.The surgeon suspects possible poly wear.There were no device breakages or surgical delays during the procedure.No x-rays were provided.The patient was last known to be in stable condition following the event.No explanted devices are available for analysis as they were sent to pathology at the hospital.Device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, h4, h6.Mdr section codes updated/corrected: a, b, c, d, g.The revision reported may have been the result of suspected infection as reported.The suspected prosthesis wear and infection could not be confirmed on the images provided.Additionally, potential contributions of user or patient-related considerations to the event could not be assessed as radiographs or relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE 46MM HUMERAL LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19121871
Report Number1038671-2024-00866
Device Sequence Number12819576
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Model NumberEQUINOXE REVERSE 46MM GLENOSPHERE
Device Catalogue Number320-46-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale